Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 576379, 7 pages
http://dx.doi.org/10.1155/2013/576379
Research Article

Control for Linear Positive Discrete-Time Systems

1Institute of Systems Science, Northeastern University, Shenyang 110819, China
2Graduate School of Science and Technology, Niigata University, Niigata 950-2181, Japan

Received 7 June 2013; Accepted 11 August 2013

Academic Editor: Wei-Shih Du

Copyright © 2013 Youmei Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Youmei Zhang, Qingling Zhang, and Tamaki Tanaka, “ Control for Linear Positive Discrete-Time Systems,” Journal of Applied Mathematics, vol. 2013, Article ID 576379, 7 pages, 2013. doi:10.1155/2013/576379